Repositorio de producción científica de la Universidad de Sevilla

The fixed-point property in Banach spaces containing a copy of c0

Opened Access The fixed-point property in Banach spaces containing a copy of c0

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Japón Pineda, María de los Ángeles
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2003
Publicado en: Abstract and Applied Analysis, 2003 (3), 183-192.
Tipo de documento: Artículo
Resumen: We prove that every Banach space containing an isomorphic copy of c0 fails to have the fixed-point property for asymptotically nonexpansive mappings with respect to some locally convex topology which is coarser than the weak topology. If the copy of c0 is asymptotically isometric, this result can be improved, because we can prove the failure of the fixed-point property for nonexpansive mappings.
Cita: Japón Pineda, M.d.l.Á. (2003). The fixed-point property in Banach spaces containing a copy of c0. Abstract and Applied Analysis, 2003 (3), 183-192.
Tamaño: 1.837Mb
Formato: PDF

URI: http://hdl.handle.net/11441/41809

DOI: http://dx.doi.org/10.1155/S1085337503203055

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones